# SDR A6WA2017030344828

- Difficulty date: March 2, 2017
- Submitted: March 6, 2017
- Operation: Air carrier
- Aircraft: N470AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7927
- Aircraft time: 29,112 hours, 28,146 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 8 AND AFT EMERGENCY LIGHTS ARE INOPERATIVE.    FOUND A BROKEN WIRE AT AFT END OF THE LIGHTS. SPLICED THE WIRE IAW ESPM 20-11-10.
